# SDR FDEA202209052205

- Difficulty date: September 5, 2022
- Submitted: September 10, 2022
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 92,791 hours, 20,853 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 595-615
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SKIN BETWEEN STATION 595 TO 615 AND LONGERON 37 AND   LONGERON 46 FOUND DENT.  REPAIR CARRIED OUT AS PER EA NUMBER: 1-5330-T0370337 PART 1.  REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.  ORIG SUB DATE:  9/6/2022
